Suivre
Matthias Kawski
Matthias Kawski
Professor of Mathematics
Adresse e-mail validée de asu.edu - Page d'accueil
Titre
Citée par
Citée par
Année
Stabilization of nonlinear systems in the plane
M Kawski
Systems & Control Letters 12 (2), 169-175, 1989
3381989
Homogeneous stabilizing feedback laws
M Kawski
Control Theory and advanced technology 6 (4), 497-516, 1990
3031990
Geometric homogeneity and stabilization
M Kawski
IFAC Proceedings Volumes 28 (14), 147-152, 1995
1341995
High-order small-time local controllability
M Kawski, M Kawski
Nonlinear controllability and optimal control 133, 431-467, 1990
1151990
Noncommutative power series and formal Lie-algebraic techniques in nonlinear control theory
M Kawski, HJ Sussmann
Operators, Systems and linear algebra, 111-128, 1997
1051997
Nilpotent Lie algebras of vectorfields.
M Kawski
Walter de Gruyter, Berlin/New York 1988 (388), 1-17, 1988
611988
Geometric homogeneity and applications to stabilization
M Kawski
Proceedings of nonlinear control systems design 1995, 1995
581995
Stability and nilpotent approximations
M Kawski
Proceedings of the 27th IEEE Conference on Decision and Control, 1244-1248, 1988
521988
Control variations with an increasing number of switchings
M Kawski
Bulletin (New Series) of the American Mathematical Society 18 (2), 149-152, 1988
511988
A necessary condition for local controllability
M Kawski
Contemporary Mathematics 68, 143-155, 1987
511987
An integrated, project-based, introductory course in calculus, physics, english, and engineering
R Roedel, M Kawski, B Doak, M Politano, S Duerden, M Green, J Kelly, ...
Proceedings Frontiers in Education 1995 25th Annual Conference. Engineering …, 1995
451995
Nonlinear control and combinatorics of words
M Kawski
PURE AND APPLIED MATHEMATICS-MARCEL DEKKER INCORPORATED- 207, 305-346, 1998
391998
The combinatorics of nonlinear controllability and noncommuting flows
M Kawski
332002
Families of dilations and asymptotic stability
M Kawski
Analysis of controlled dynamical systems, 285-294, 1991
321991
Needle variations that cannot be summed
RM Bianchini, M Kawski
SIAM journal on control and optimization 42 (1), 218-238, 2003
312003
Local controllability of a single input, affine system
H Hermes, M Kawski
Nonlinear analysis and applications 109, 235-248, 1987
311987
Homogeneous feedback stabilization
M Kawski
New trends in systems theory, 464-471, 1991
271991
Bilinear controllability of a class of advection–diffusion–reaction systems
K Elamvazhuthi, H Kuiper, M Kawski, S Berman
IEEE Transactions on Automatic Control 64 (6), 2282-2297, 2018
222018
Homogeneous feedback laws in dimension three
M Kawski
Proceedings of the 28th IEEE Conference on Decision and Control,, 1370-1375, 1989
221989
Chronological algebras and nonlinear control
M Kawski
Proc. Asian Conf. Control, Tokyo 9, 268-293, 1994
201994
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20